m+Medelevator.RU
← Поиск публикаций
Ocular immunology and inflammation · 2026

Rifampicin-Associated DRESS Syndrome Followed by Rifabutin-Associated Hypopyon Uveitis in an Immunocompetent Patient with Mycobacterium Kansasii Infection.

Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Oklar Murat, Öztürk Faruk Muharrem, Zorlutuna Kaymak Nilüfer, Akçay Güzide, Kıvrak Ulviye

Аннотация

PURPOSE: To describe a previously unreported pattern of sequential, severe hypersensitivity reactions to two rifamycin derivatives-rifampicin-induced drug reaction with eosinophilia and systemic symptoms (DRESS) followed by rifabutin-induced bilateral sequential hypopyon uveitis-in the same immunocompetent patient treated for pulmonary Mycobacterium kansasii infection.

METHODS: Retrospective single-patient case description with clinical, laboratory, slit-lamp, and imaging evaluation, complemented by systemic and infectious workup including HLA-B27 typing.

RESULTS: A 45-year-old immunocompetent woman developed constitutional symptoms followed by a generalized maculopapular rash three weeks after starting standard antituberculosis therapy, subsequently extending to more than 50% of body surface area with eosinophilia, leukopenia, and elevated liver enzymes, fulfilling RegiSCAR criteria for probable DRESS. After drug discontinuation and systemic corticosteroids, her regimen was modified to clarithromycin, moxifloxacin, linezolid, and rifabutin via graded provocation. Five months later, she developed left-eye anterior uveitis with fibrinous exudate and posterior synechiae, which resolved with topical corticosteroids at an external center. Two months later, she presented with right-eye hypopyon uveitis (4+ anterior chamber reaction, fibrinous exudate, 1-mm hypopyon). Systemic and infectious workup, including HLA-B27, was negative. Rifabutin was discontinued, and topical and subconjunctival corticosteroids were administered. Inflammation resolved completely, and best-corrected visual acuity improved from 20/50 to 20/20 within one month.

CONCLUSION: In one immunocompetent patient, DRESS followed rifampicin and hypopyon uveitis followed rifabutin, two temporally associated reactions to different rifamycins. A shared class susceptibility is plausible but unproven from this single case, warranting careful drug histories and vigilance when switching rifamycins.

Предметные рубрики MeSH